# SDR USAA970207

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226US
- Make and model: Boeing 737201
- Aircraft serial: 21815
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 767
- Part time: 47,456 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q2-CHECK VISUAL INSPECTION, FOUND 1 INCH BY 2 INCH CORRODED AREA AFT CARGO LOWER LEG OF FRAME BS 767 STRINGER 26R-25R.  INSTALLED FRAME REPAIR CONSISTING OF SHEAR TIE, FILLER SUPPORT ANGLE AND RADIUS FILLER, REPAIRED PER SRM 53-10-4 FIG 6.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (M)
